Author of the publication

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

The Asymptotic Number of Labeled Connected Graphs with a Given Number of Vertices and Edges., , and . Random Struct. Algorithms, 1 (2): 127-170 (1990)Foundations of applied combinatorics., and . Addison-Wesley, (1991)An Approximate Probabilistic Model for Structured Gaussian Elimination., and . J. Algorithms, 31 (2): 271-290 (1999)The Number of Labeled 2-Connected Planar Graphs., , and . Electron. J. Comb., (2002)Partitions of multisets.. Discret. Math., 9 (4): 301-311 (1974)On the applications of Mobius inversion in combinatorial analysis, and . American Mathematical Monthly, (1975)A Theoretical Analysis of Backtracking in the Graph Coloring Problem., and . J. Algorithms, 6 (2): 275-282 (1985)An Introduction to Mathematical Modeling. Dover Publications, (Mar 6, 2000)Enumeration of Degree Restricted Rooted Maps on the Sphere., and . Planar Graphs, volume 9 of DIMACS Series in Discrete Mathematics and Theoretical Computer Science, page 13-16. DIMACS/AMS, (1991)Submap Density and Asymmetry Results for Two Parameter Map Families., , , and . Comb. Probab. Comput., 6 (1): 17-25 (1997)